Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

No thickening of endometrium, IUD in place and good condition. Should I worry?

My endometrium size is 0.8cm. The GYN said I need to be concerned. I had a transvaginal image last year. Currently, I had another transvaginal sonogram- the results are the endometrium does not appear to be thickened. I do have an IUD per the report the IUD in in place and good position. Just concerned about the endometrium.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
What is your age? The ultrasound was taken on which day of the period? Why did you do the ultrasound last year? Since you have the IUD inserted I presume you are less than 45years.
The endometrial thickness of 0.8 cm after the first week of mensus for all women before the menopause is normal.
The second ultrasound is reaffirming the same opinion that I have written.
There is no need for you to be concerned.
I hope i have answered to your satisfaction . If you have any further queries do contact me through healthcare magic
Answered: Mon, 16 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor